Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 88, Number 3

All articles in this issue are freely accessible.

On group d.g. near-rings
S. J. Mahmood and J. D. P. Meldrum.
Proc. Amer. Math. Soc. 88 (1983), 379-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699398
Matrix semigroups
Mohan S. Putcha.
Proc. Amer. Math. Soc. 88 (1983), 386-390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699399
On quotient rings of trivial extensions
Yoshimi Kitamura.
Proc. Amer. Math. Soc. 88 (1983), 391-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699400
Noetherian subsets of prime spectra
Charles C. Hanna and Jon L. Johnson.
Proc. Amer. Math. Soc. 88 (1983), 397-398
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699401
The spectral decomposition of a product of automorphic forms
C. J. Moreno.
Proc. Amer. Math. Soc. 88 (1983), 399-403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699402
Measures associated to Chern, Levine and Nirenberg norms
Morris Kalka.
Proc. Amer. Math. Soc. 88 (1983), 404-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699403
Generalized functions and orthogonal polynomials on the unit circle
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 88 (1983), 407-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699404
With respect to tail sigma fields, standard measures possess measurable disintegrations
Lester E. Dubins and David Heath.
Proc. Amer. Math. Soc. 88 (1983), 416-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699405
Local ergodicity of nonpositive contractions on $C(X)$
Robert E. Atalla.
Proc. Amer. Math. Soc. 88 (1983), 419-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699406
Finite-dimensional representations of JB algebras
Horst Behncke.
Proc. Amer. Math. Soc. 88 (1983), 426-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699407
Gradient method for nondensely defined closed unbounded linear operators
Sung J. Lee and M. Zuhair Nashed.
Proc. Amer. Math. Soc. 88 (1983), 429-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699408
Picone-type theorems for semidiscrete hyperbolic equations
Kurt Kreith.
Proc. Amer. Math. Soc. 88 (1983), 436-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699409
Spheres in infinite-dimensional normed spaces are Lipschitz contractible
Y. Benyamini and Y. Sternfeld.
Proc. Amer. Math. Soc. 88 (1983), 439-445
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699410
A matrix inverse
D. M. Bressoud.
Proc. Amer. Math. Soc. 88 (1983), 446-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699411
Essentially subnormal operators and $K$-spectral sets
Ridgley Lange.
Proc. Amer. Math. Soc. 88 (1983), 449-453
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699412
A geometric characterization of $N^{+}$ domains
Patrick Ahern and William Cohn.
Proc. Amer. Math. Soc. 88 (1983), 454-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699413
On analytic injective matrix functions
D. Bshouty and W. Hengartner.
Proc. Amer. Math. Soc. 88 (1983), 459-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699414
Shift basic sequences in the Wiener disc algebra
J. R. Holub.
Proc. Amer. Math. Soc. 88 (1983), 464-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699415
Geometric conditions for interpolation
C. L. Belna, S. A. Obaid and D. C. Rung.
Proc. Amer. Math. Soc. 88 (1983), 469-475
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699416
Iteration of holomorphic maps of the unit ball into itself
Yoshihisa Kubota.
Proc. Amer. Math. Soc. 88 (1983), 476-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699417
On the mapping torus of an automorphism
William L. Paschke.
Proc. Amer. Math. Soc. 88 (1983), 481-485
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699418
A relation between pointwise convergence of functions and convergence of functionals
Haïm Brézis and Elliott Lieb.
Proc. Amer. Math. Soc. 88 (1983), 486-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699419
A note on polynomial operator approximation
R. R. Smith and J. D. Ward.
Proc. Amer. Math. Soc. 88 (1983), 491-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699420
The numerical range of a weighted shift
Quentin F. Stout.
Proc. Amer. Math. Soc. 88 (1983), 495-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699421
A remark on Bony maximum principle
P.-L. Lions.
Proc. Amer. Math. Soc. 88 (1983), 503-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699422
A note on a maximal function of C. Fefferman and Stein
Sagun Chanillo and Richard L. Wheeden.
Proc. Amer. Math. Soc. 88 (1983), 509-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699423
Nonuniqueness of Teichmüller extremal mappings
Edgar Reich.
Proc. Amer. Math. Soc. 88 (1983), 513-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699424
On the product of class $A$-semigroups of linear operators
Nazar Hussein Abdelaziz.
Proc. Amer. Math. Soc. 88 (1983), 517-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699436
Embedding $l_{p}^{n^{𝛼}}$ in $l^{n}_{p,q}$
N. L. Carothers and P. H. Flinn.
Proc. Amer. Math. Soc. 88 (1983), 523-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699425
The Kobayashi indicatrix at the center of a circular domain
Theodore J. Barth.
Proc. Amer. Math. Soc. 88 (1983), 527-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699426
Existence of harmonic $L^{1}$ functions in complete Riemannian manifolds
L. O. Chung.
Proc. Amer. Math. Soc. 88 (1983), 531-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699427
Geometrical properties of cones and the comparison of solutions of differential equations
Yuly A. Saet.
Proc. Amer. Math. Soc. 88 (1983), 533-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699428
Strong convergence of martingales in von Neumann algebras
Makoto Tsukada.
Proc. Amer. Math. Soc. 88 (1983), 537-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699429
New examples of strictly almost Kähler manifolds
Bill Watson.
Proc. Amer. Math. Soc. 88 (1983), 541-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699430
On the product of stable diffeomorphisms
Atsuro Sannami.
Proc. Amer. Math. Soc. 88 (1983), 545-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699431
An Archimedian property for groups with polynomial growth
S. Ganesan and J. W. Jenkins.
Proc. Amer. Math. Soc. 88 (1983), 550-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699432
Types of almost continuity
B. D. Garrett and K. R. Kellum.
Proc. Amer. Math. Soc. 88 (1983), 555-559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699433
No homogeneous tree-like continuum contains an arc
Charles L. Hagopian.
Proc. Amer. Math. Soc. 88 (1983), 560-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699434
Subrepresentations of direct integrals and finite volume homogeneous spaces
Elliot C. Gootman.
Proc. Amer. Math. Soc. 88 (1983), 565-568
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 699435
American Mathematical Society